# SDR CA120912005

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 407030401109
- Condition: Cracked
- Part time: 53,550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT OPERATOR DISCOVERED A 3.5" CRACK ON THE ROOF PANEL ASSY IN FRONT OF THE RT FWD PYLON BEAM FOOT, APPROXIMATELY WL 72, BL 18, STAT 110.  NO DAMAGE WAS DISCOVERED INSIDE THE CABIN, BELOW THE BEAM FOOT.  THE BEAM WAS REPAIRED.
